Science

The doctors explained why vitamin D in quarantine can be dangerous for children

In the period of self-isolation when children are deprived of fresh air, most parents are concerned about how to provide the child with everything necessary for his growth and development? One of the key vitamins for health, vitamin D we get is solely due to sunlight. Now walking is prohibited, children are left without him. So many parents give to his children in addition. However, to measure doses of vitamin by eye experts do not recommend, otherwise the consequences could be unpredictable.

Врачи объяснили, почему витамин D на карантине может быть опасен для детей

“All parents give something to their children, few assess the situation soberly. Parents buy their children vitamin D, but almost no one knows, for example, that in preparations of water-based (which it is convenient to give to children) contains benzyl alcohol. This is a very toxic substance, which you can get a real poisoning”, – told the “MK” movement therapist, a specialist in pseudobulbar syndrome (it is often children who suffer from cerebral palsy and special needs) Artem Manushkin,

The European medicines Agency has conducted studies of benzyl alcohol and benzoic acid (the report is published on the Agency’s website). For the study took data from several American perinatal clinics. According to them, the cause of death of 16 infants who were in these institutions was the use of benzyl alcohol, which was part of the intravascular fluids. The authors concluded that preterm infants receiving medications containing benzyl alcohol and leads to alcohol and its metabolites. Infants have a reduced metabolic capacity, therefore their bodies do not take alcohol. Benzyl alcohol, which is alcohol, causing accelerated development of “syndrome of shortness of breath”, which leads to death. The European medicines Agency also conducted its own study on animals, which confirm that the use of benzyl alcohol causes increased anxiety, metabolic acidosis, including worsening of neurologic status, cardio-vascular failure and haematological anomalies. In addition, the use of benzyl alcohol causes fatal asphyxia syndrome – “syndrome of shortness of breath”. The results of all the studies of the European medicines Agency announced the ban of its use in preterm infants, and also recommended the implementation of this information in the instructions to medicines containing benzyl alcohol.

The reputation of vitamin D was slightly shaken and the study of American scientists that it increases the level of one of the interleukins (protein, amplifying the inflammation), which is activated during coronavirus infection, therefore scientists believe that taking it is better to stop if you experience symptoms of SARS.

Artem Manushkin notes that vitamins to give to children, but the appointment of a drug should proceed from the needs of the child, not the wishes of their parents, advertising, or advice of a blogger. Not only the lack of an element can lead to health problems, but also its excess, so you cannot calculate the dose to the eye.

For the correct assignment of the administration of the complex it is necessary to have a complete picture of the health of the child. To prescribe the drug can only be the doctor who sees the child, knows their problems and diagnoses. This doctor should be practicing, through whose hands every day there are dozens of children, it is not necessary to trust the experts on the Internet.

Before using any drug needs to be tested. “It is better to choose a good clinic. Network laboratories, which are in every neighborhood, buy the cheapest equipment, the readings on these devices are far from real. It is tested on my experience and the experience of my colleagues, endocrinologists and andrologists. You cannot select the dosage based on inaccurate tests, this can lead to disastrous consequences,” – says our expert.

Any vitamin complex for children is a serious drug, parents should not assign it yourself. If you have doubts, wait until the end of the regime of self-isolation, contact a specialist, get tested, read the instructions and then you will be sure that your child receives the correct drug in the correct dosage.

Source:

www.mk.ru

Show More

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button
Close

Please disable your ad blocker

We know you are here for the stories. Not the ads. But we need the ads to keep the lights on. So please whitelist Buzzon.live.
Cookie Box Settings